drowsiness, clouded thoughts and poor concentration. This is my second day and it seems as though I had more energy and motivation to get things done before starting the abilify. I was taking lamictal which actually worked rather well with my depression and unstable mood, but it gave me the rash so I had to stop taking it. Does anyone know of another good mood stabilizer similar to lamictal. I'm thinking of calling my doctor and telling him the abilify is not working for me and should put me on a different mood stabilizer, because my next appt. is not until January 31 and I don't want to go that long feeling down, tired, and lazy everyday. Any advice would be helpful. Thanks.
I wouldn't be to hasty deciding whether the Abilify is right for you. Give it a couple of weeks. Quite often the initial side effects wear off and you will feel good soon. I take Abilify and have no trouble with side effects now.
Hi jajones, I had been taking 10 mgs of abilify along with 500mg depakote, another mood stabilizer. I was taking the abilify as an anti-psychotic, having bipolar I. Honestly, after taking zyprexa for years before the abilify, it was like night and day - I was a spaced-out zombie on the zyprexa, whereas I felt great - perfectly normal - on the abilify. Right now I am just on depakote, due to health issues caused by the abilify, but which may not happen to everyone. I don't know if depakote would be suitable for your type of bipolar, but it's an idea to throw out at the doctor anyway. I really would give the abilify another bit of time, or maybe even ask the doc to lower the dosage a bit, if it's makng you excessively fatigued. 10mgs worked like a gem for me, no side effects at all. Hope you can figure this one out!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2013 • 2 answers
Updated 6 Mar 2015 • 2 answers
Updated 28 Feb 2019 • 13 answers
Updated 16 Jun 2018 • 2 answers
Posted 6 Jan 2019 • 0 answers